# SDR UIEA200600066

- Difficulty date: April 2, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 96,671 hours, 18,594 cycles
- Engine: Ge CF650E2
- Engine time: 75,264 hours, 13,649 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 2155M41G01
- Condition: Blown
- Location: Nr 4 Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

RTO: DURING T/O ROLL, FIRE DET LIGHT CAME ON WITH HIGH NR 4 EGT AND BOTH NR 4 ENGINE NACELLE TEMPS WERE APPROX 7.0 T/O ABORTED AT 80KTS.  BRAKE O/H LIGHT CAME ON LW/RF.  REMOVED AND REPLACED DAMAGE 14TH STAGE DUCT LT SIDE, LEAK CK OK REF MM 75-25-00.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION AS PER MM 05-51-10.  NO DEFECTS NOTED.  BRAKES OK FOR SVC.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION PER PER MM 5-51-10 PG 202 SECTION C.  NO DEFECTS NOTED.  REMOVED AND REPLACED NR 4 ENGINE HIGH STAGE VALVE AS PER MM 36-11-05.  OPS CHECKED OK.
